# SDR QXEA200300783

- Difficulty date: July 1, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,251 hours, 3,716 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Cut
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2372 DURING CRUISE WITH ICE DETECTED TURNED ON BOTH BOOTS AND GOT "DEICE PRESSURE" CAUTION. RAN CHECKLIST. PRESSURE ON BOTH SIDES IS OKAY.  NR 1 OUTER BOOT WILL NOT INFLATE AND NR 2 OUTER BOOT WILL NOT DEFLATE. FOUND TWO CUTS ON LEFT HAND OUTBOARD LEADING EDGE DEICE BOOT. REPAIRED IAW DHC-8 Q400 MM 30-11-00. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
